Alert archive / Delaware / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

July 6, 2011Kent County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 6, 2011, 12:33 PM EDT for Kent County, Delaware. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2011, 12:33 PM EDT (16:33 UTC)
Expired
Jul 6, 2011, 2:00 PM EDT
In force
87 min
Issued by
NWS Philadelphia/Mount Holly

County Kent County, DE

The radar

The Dover AFB radar (KDOX), 32 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.6 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 721 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
721 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

887 
WWUS81 KPHI 061633
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1233 PM EDT WED JUL 6 2011

DEZ002-MDZ020-061800-
CAROLINE MD-KENT DE-
1233 PM EDT WED JUL 6 2011

...A STRONG THUNDERSTORM WILL AFFECT CAROLINE AND KENT COUNTIES...

AT 1229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF DOVER...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR HAZLETTVILLE...VIOLA AROUND
1245 PM...WYOMING...RODNEY VILLAGE AROUND 100 PM...KENT ACRES...
LITTLE CREEK AROUND 115 PM AND WOODLAND BEACH AROUND 130 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING 
AND HEAVY DOWNPOURS FROM THIS STORM.

LAT...LON 3906 7588 3914 7579 3914 7575 3917 7576
      3936 7555 3937 7550 3932 7543 3924 7538
      3916 7540 3907 7539 3903 7533 3897 7529
      3895 7535 3895 7539 3893 7540 3883 7572

$$

FORECASTER:JJM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 6, 11:14 AM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jul 6, 11:14 AM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1114 AM EDT WED JUL 6 2011

.SYNOPSIS...
A STATIONARY FRONT OVER SOUTHERN NEW JERSEY...DELAWARE...AND
NORTHEASTERN MARYLAND WILL DISSIPATE THIS MORNING. OTHERWISE...
WEAK HIGH PRESSURE OVER THE REGION WILL MOVE OFFSHORE TODAY, AS A
COLD FRONT APPROACHES SLOWLY FROM THE NORTHWEST LATE TODAY AND
MOVES INTO OUR AREA TONIGHT. THE FRONT WILL MOVE GRADUALLY THROUGH
OUR AREA THURSDAY AND THURSDAY NIGHT AND BE JUST SOUTH AND EAST OF
OUR AREA FRIDAY. HIGH PRESSURE WILL BUILD INTO THE NORTHEAST THIS
WEEKEND, THEN MOVE OFFSHORE BY EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WEAK FRONT OVER OUR AREA SHOULD CONTINUE TO WASH OUT TODAY.
HOWEVER, A WEAK SHORTWAVE/VORTICITY MAX LOCATED TO OUR SOUTHWEST
HAS CREATED AN AREA OF SHOWERS AND THUNDERSTORMS TO OUR SOUTHWEST.
AS THIS FEATURE SLOWLY MOVES NORTHEAST OVER OUR AREA, THESE
SHOWERS AND THUNDERSTORMS MAY CONTINUE INTO OUR CWA. OVER THE
LAST COUPLE OF HOURS, SOME OF THE SHOWERS/THUNDERSTORMS HAVE TRIED
TO WEAKEN A BIT AND DIMINISH IN COVERAGE, BUT OUR SOUTHERN ZONES
STILL COULD SEE SOME PRECIPITATION. THEREFORE WE HAVE INCREASED
THE POPS TO CHANCE FOR OUR SOUTHERN THIRD OF THE AREA. WE WILL
HAVE TO SEE IF ANY OF THE STORMS BECOME STRONG, BUT WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED. THE STRONGEST STORM MAY PASS JUST
TO OUR SOUTH, BUT WE WILL NEED TO KEEP ANY EYE IF ANYTHING ELSE
DEVELOPS OR IT CHANGES DIRECTION.

ALTHOUGH THE GFS AND NAM MOS GUIDANCE HAD A DISAGREEMENT ABOUT THE
EXTENT AND STRENGTH OF UPWARD VERTICAL MOTION AND RESULTANT CHANCES
FOR STORMS TODAY...THEY DID SEEM TO BE ABLE TO AGREE ON MAXIMUM
TEMPERATURES UNDER MOSTLY SUNNY, THEN PARTLY SUNNY SKIES. OUR
NASCENT HEAT WAVE (PHILADELPHIA WAS 90 OR HIGHER FOR THE PAST 3
DAYS) LOOKS TO CONTINUE WITH HIGHS AROUND 90 OR IN THE LOWER 90S
INLAND...AND IN THE LOWER AND MID 80S OVER THE HIGHER ELEVATIONS
AND NEAR THE WATER. HEAT INDICES TOP OUT IN THE MID 90S INLAND...
BELOW OUR ACTION THRESHOLD FOR HEAT ADVISORIES/WARNINGS NOW THAT
WE ARE IN MID-SUMMER.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
SLIGHT CHANCE TO CHANCE PROBABILITIES WERE SPREAD THROUGH THE ZONES
FOR TONIGHT AND THURSDAY...AND THURSDAY NIGHT...AS THE FRONT MOVES
INTO AND SLOWLY THROUGH OUR AREA. THURSDAY AFTERNOON AND EVENING
WOULD LOGICALLY SEEM TO OFFER THE BEST CHANCES FOR CONVECTION...AND
INDEED PROBABILITIES WERE KEPT IN THE 40 AND 50 PERCENT RANGE...BUT
LATE TONIGHT AND THURSDAY MORNING MAY ALSO BE TIMES WHERE ISOLATED
TO SCATTERED CONVECTION IS POSSIBLE. AS THIS IS THE THIRD PERIOD
AND WITH NO CLEAR-CUT SEVERE POTENTIAL...ENHANCED WORDING WAS
ESCHEWED FOR THURSDAY FOR NOW.

THE FRONT MAY SETTLE INTO OUR SOUTHERN AREAS FRIDAY...OR JUST TO OUR
SOUTH AND EAST. EITHER WAY THE AIRMASS WILL STILL BE WARM TO HOT,
MOIST, AND QUITE UNSTABLE...SO CONVECTION CHANCES WILL PERSIST
FRIDAY. MOS TEMPERATURES WERE BLENDED AT THIS POINT FOR FRIDAY FOR
HIGHS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ON FRIDAY NIGHT, A LONG WAVE TROUGH IS FORECAST TO EXTEND ALONG THE
APPALACHIANS. MEANWHILE, A MID AND UPPER LEVEL HIGH IS EXPECTED TO
BE LOCATED OVER NEW MEXICO AND VICINITY WITH A RIDGE AXIS EXTENDING
UP TO WESTERN ONTARIO. THE TROUGH IS ANTICIPATED TO LIFT TO THE
NORTHEAST OVER THE WEEKEND AND THE RIDGE SHOULD FLATTEN. A SOMEWHAT
ZONAL FLOW IS FORECAST TO DEVELOP ACROSS THE NORTHERN STATES FOR
SUNDAY.

EARLY IN THE NEW WEEK, THE MID AND UPPER LEVEL HIGH IS EXPECTED TO
BE LOCATED OVER THE LOWER MISSISSIPPI RIVER VALLEY. ANOTHER TROUGH
MAY BEGIN TO DIG OVER THE GREAT LAKES AND THE NORTHEAST, AS THE
RIDGE AXIS BUILDS BACK TOWARD THE NORTHERN ROCKIES.

AT THE SURFACE, A SLOW MOVING FRONTAL BOUNDARY IS FORECAST TO BE
LOCATED TO OUR SOUTHEAST ON FRIDAY NIGHT. WE MAY EXPERIENCE
LINGERING SHOWERS AND THUNDERSTORMS AT THAT TIME, ESPECIALLY IN OUR
SOUTHEASTERN COUNTIES. THE FRONT IS EXPECTED TO SINK SLOWLY TO THE
SOUTH OVER THE WEEKEND, ALLOWING HIGH PRESSURE TO DROP INTO OUR
REGION FROM THE NORTHWEST. MAINLY DRY WEATHER CONDITIONS ARE
FORECAST FOR SATURDAY, SUNDAY AND MONDAY.

A FRONTAL BOUNDARY FROM THE NORTHWEST IS ANTICIPATED TO APPROACH OUR
REGION EARLY ON TUESDAY AND IT SHOULD MAKE ITS WAY THROUGH EASTERN
PENNSYLVANIA, NEW JERSEY, NORTHEASTERN MARYLAND AND DELAWARE FROM
TUESDAY AFTERNOON INTO TUESDAY NIGHT. WE HAVE INDICATED A CHANCE OF
SHOWERS AND THUNDERSTORMS IN MUCH OF OUR REGION DURING THAT TIME
FRAME.

TEMPERATURES DURING THE PERIOD FROM FRIDAY NIGHT THROUGH TUESDAY
SHOULD BE TYPICAL FOR EARLY TO MID JULY.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SOME SLIGHT VSBY RESTRICTIONS CONTINUE LATE THIS MORNING AT MIV
(5SM) AND ACY (5SM), BUT GENERALLY GREATER THAN 6SM ELSEWHERE AS
FOG CONTINUES TO BURN OFF AS SOLAR RADIATION INCREASES.

CONVECTIVE TEMPERATURES WILL BE REACHED LATE THIS MORNING AND THIS
AFTERNOON...SO ALL TERMINALS SHOULD SEE SCATTERED CUMULUS DURING
THIS TIME. THERE ARE SOME INDICATIONS THAT THE DEVELOPING SEA BREEZE
COULD BE THE FOCUS FOR WIDELY SCATTERED CONVECTION...GENERALLY
DURING THE 1900 TO 2300 UTC TIME FRAME. FOR NOW...THE POTENTIAL HAS
NOT BEEN INCLUDED IN THE FORECAST...BUT MAY BE INCLUDED IN THE 1200
UTC FORECASTS IF THE POTENTIAL LOOKS TO INCREASE.

THE SEA BREEZE SHOULD BE PREVALENT TODAY...WITH KACY AND KMIV SEEING
IT THIS AFTERNOON. THE FLOW COULD ALLOW KILG TO SEE A BAY BREEZE
DEVELOP AS WELL. OTHERWISE...THE GRADIENT DOES NOT APPEAR TO SUPPORT
GUSTY WINDS THIS AFTERNOON.

CONVECTIVE CLOUDINESS SHOULD DISSIPATE THIS EVENING (AS SHOULD ANY
WIDELY SCATTERED CONVECTION)...AND THE SOUTHWEST GRADIENT MAY KEEP
WINDS UP AT THE PHILADELPHIA METRO AIRPORTS THROUGH ABOUT 0300 UTC
THURSDAY. ELSEWHERE...WINDS SHOULD DROP OFF...AND MVFR CEILINGS ARE
POSSIBLE LATE TONIGHT AT KMIV...KRDG AND POSSIBLY KACY.

OUTLOOK...
A WEAKENING COLD FRONT APPROACHES FROM THE WEST LATE TONIGHT. THERE
COULD BE SOME WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ALONG THE
FRONT...BUT THERE IS NOT ENOUGH CONFIDENCE TO INCLUDE THIS IN THE
FORECAST NOW. THE FRONT LOOKS AS THOUGH IT WILL STALL THURSDAY...AND
THE FRONT WILL ACT AS A FOCUS FOR CONVECTION.

IT IS TOUGH TO TELL JUST HOW WIDESPREAD THE CONVECTION WILL BE...BUT
INSTABILITY WILL BE PRESENT...AND JUST ABOUT ANY TERMINAL COULD SEE
A BRIEF PERIOD OF MVFR CONDITIONS THURSDAY AFTERNOON INTO EVENING
WITH SCATTERED THUNDERSTORMS. OUTSIDE OF THIS...CONDITIONS ARE
EXPECTED TO REMAIN VFR INTO THURSDAY EVENING. MVFR VISIBILITIES IN
HAZE AND FOG ARE POSSIBLE THURSDAY NIGHT.

THE FRONT WILL NOT CLEAR THE AREA UNTIL SOMETIME LATER FRIDAY...
MEANING THAT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH THEN. MOST OF THE TIME WILL FEATURE VFR CONDITIONS...WITH
LOCAL MVFR CONDITIONS IN THUNDERSTORMS. AFTER THE COLD FRONT MOVES
EAST OF THE AREA...VFR CONDITIONS ARE EXPECTED FOR THE WEEKEND.

&&

.MARINE...
WITH THE WEAK HIGH PRESSURE SYSTEM MAKING IT TO THE COAST THIS
AFTERNOON...THE OVERALL SYNOPTIC FLOW SHOULD BE FAIRLY LIGHT OUT OF
THE SOUTHWEST. THIS SHOULD ALLOW SEA AND BAY BREEZES TO DEVELOP THIS
AFTERNOON...AND MAXIMIZE LATE THIS AFTERNOON INTO THIS EVENING. FOR
THE MOST PART...WINDS SHOULD AVERAGE BETWEEN 10 AND 15 KNOTS...WITH
GUSTS TO 20 KNOTS ALONG THE NEARSHORE WATERS ON THE OCEAN. THE HIGHER
PLATFORMS ACROSS THE DELAWARE BAY COULD ALSO SEE GUSTS TO 20 KNOTS
THIS AFTERNOON AND THIS EVENING.

AFTER THE SEA AND BAY BREEZE CIRCULATIONS DISSIPATE LATER THIS
EVENING...THE GENERAL SYNOPTIC FLOW WILL ONCE AGAIN TAKE OVER...WITH
WINDS GENERALLY BETWEEN 10 AND 15 KNOTS IN THE EVENING...AND CLOSER
TO 10 KNOTS LATE TONIGHT. IT DOES NOT APPEAR AS THOUGH THE SOUTHERLY
FETCH DEVELOPING IN THE SEA BREEZE CIRCULATION WILL GET ABOVE 3 FEET
TODAY OR TONIGHT.

A WEAK COLD FRONT WILL APPROACH THE WATERS THURSDAY...BUT IT
PROBABLY STALLS OVER LAND WEST OF THE DELAWARE BAY IN THE
AFTERNOON. ONCE AGAIN...THE GENERAL SOUTHWEST SYNOPTIC FLOW SHOULD
GIVE WAY TO SEA AND BAY BREEZES THURSDAY AFTERNOON AND EVENING...
WITH GUSTS TO 20 KNOTS POSSIBLE IN THE LAT AFTERNOON AND EVENING.

AS THE SEA AND BAY BREEZES AGAIN DISSIPATE THURSDAY EVENING...THE
OVERALL FLOW SHOULD BE FAIRLY WEAK THURSDAY NIGHT INTO FRIDAY WITH
THE SURFACE FRONT STALLED NEARBY. THIS SHOULD PREVENT WINDS AND SEAS
FROM GETTING TO SMALL CRAFT LEVELS INTO FRIDAY AFTERNOON. AFTER
THIS...SHORT TO MEDIUM RANGE MODELS AGREE THAT A SURFACE WAVE WILL
DEVELOP ON THE FRIDAY EVENING AND FRIDAY NIGHT.

HOWEVER...THERE IS SOME MODEL SPREAD ON JUST HOW STRONG THE WAVE
WILL BE. THE 0000 UTC NAM APPEARS TO BE OVERDONE...AND SUGGESTS THAT
A WARM CORE SYSTEMS (WITH SMALL CRAFT WINDS AND SEAS) RIDES ALONG
THE FRONT SOUTHEAST OF THE WATERS FRIDAY NIGHT. THIS SOLUTION
APPEARS UNLIKELY...AND WAS NOT USED FOR THIS FORECAST. USING A MODEL
BLEND EXCLUDING THE 0000 UTC NAM SUGGESTS THAT WINDS AND SEAS SHOULD
REMAIN BELOW SMALL CRAFT LEVELS FRIDAY NIGHT INTO SATURDAY
MORNING...THOUGH IT COULD BE CLOSE FOR BOTH SOUTHERN WATERS DURING
THIS TIME.

HIGH PRESSURE SHOULD BUILD IN BEHIND THE DEPARTING WAVE AND FRONT
FOR THE WEEKEND...WITH WINDS AND SEAS REMAINING BELOW SMALL CRAFT
LEVELS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...ROBERTSON
SHORT TERM...
LONG TERM...IOVINO
AVIATION...MIKETTA
MARINE...MIKETTA
Hazardous weather outlook, Jul 6, 3:20 AM EDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
320 AM EDT WED JUL 6 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-070730-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
320 AM EDT WED JUL 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-070730-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
320 AM EDT WED JUL 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 6, 12:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1233 PM EDT WED JUL 6 2011

DEZ002-MDZ020-061800-
CAROLINE MD-KENT DE-
1233 PM EDT WED JUL 6 2011

...A STRONG THUNDERSTORM WILL AFFECT CAROLINE AND KENT COUNTIES...

AT 1229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF DOVER...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR HAZLETTVILLE...VIOLA AROUND
1245 PM...WYOMING...RODNEY VILLAGE AROUND 100 PM...KENT ACRES...
LITTLE CREEK AROUND 115 PM AND WOODLAND BEACH AROUND 130 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
AND HEAVY DOWNPOURS FROM THIS STORM.

LAT...LON 3906 7588 3914 7579 3914 7575 3917 7576
      3936 7555 3937 7550 3932 7543 3924 7538
      3916 7540 3907 7539 3903 7533 3897 7529
      3895 7535 3895 7539 3893 7540 3883 7572

FORECASTER:JJM

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 12:34 PM EDTSpecial Weather StatementPHIAtlantic56 min
Jul 6, 1:13 PM EDTSpecial Marine WarningPHI92 min
Jul 6, 1:23 PM EDTSevere Thunderstorm WarningPHICumberland, Salem52 min
Jul 6, 1:30 PM EDTSpecial Marine WarningPHI90 min
Jul 6, 1:47 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth58 min
Jul 6, 2:26 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean46 min
Jul 6, 2:40 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean62 min
Jul 6, 2:57 PM EDTSpecial Marine WarningPHI93 min
Jul 6, 3:23 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean67 min
Jul 6, 4:02 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth118 min
Jul 6, 4:32 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean58 min
Jul 6, 5:00 PM EDTAreal Flood AdvisoryPHIBurlington4 hr
Jul 6, 5:18 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean42 min
Jul 6, 5:38 PM EDTSpecial Marine WarningPHI82 min
Jul 6, 6:14 PM EDTSpecial Weather StatementPHIOcean91 min
Jul 6, 7:03 PM EDTFlash Flood WarningPHIBurlington2 hr
Jul 6, 4:01 PM EDTSpecial Weather StatementPHIBucks59 min
Jul 6, 4:46 PM EDTSpecial Weather StatementPHIMontgomery89 min
Jul 6, 1:14 PM EDTSpecial Weather StatementPHISussex91 min
Jul 6, 2:41 PM EDTAreal Flood AdvisoryPHISussex75 min

Nearby

Special Weather Statements in Delaware, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.